# SDR DALA2023051103709

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 104,573 hours, 15,016 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1601 -ATB- TO JFK DUE TO LT SYSTEM HYDRAULIC QUANTITY REDUCING. / CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. LEAK IDENTIFIED AT YAW DAMPER SERVO. REPLACED YAW DAMPER SERVO PER B767 AMM 21-22. OPS CHECK NORMAL. (5119899)
